# SDR SWAA031461

- Difficulty date: July 1, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 18,566 hours, 11,558 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5593543129
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S NR 1 WINDOW ARCING AND CRACKED.  REMOVED AND REPLACED NR 1 WINDOW PER MM.
